Drug Overdose

Question:

What symptoms did you experience with a drug overdose? Submit Your Comment

Comment from: Narender, 25-34 Male (Patient) Published: July 17

I took Avil injection plus dexamethasone plus gentamicin. Quantity was 17ml Avil, 3 ml dexamethasone and 3 ml gentamicin. Half an hour after the drug overdose my heartbeat was abnormal, it was running very fast and then slowing down. Body temperature was very high. After that I took a shower for 30 minutes in cool water. Then I had a feeling of some normalcy. For 2 or 3 days I felt a strong headache and heartbeat went up down. After 7 days I have growing acne on full back of my body and shoulders, stomach, face and I have headache all day.

Comment from: Casey, 19-24 Female (Patient) Published: June 12

My symptoms of drug overdose were dizziness, feeling light, about-to-die feeling, sleepy, and coldness on skin.

REFERENCES:

Rhyee, Sean H. "General approach to drug poisoning in adults." UpToDate.com. Aug. 10, 2016. <http://www.uptodate.com/contents/
general-approach-to-drug-poisoning-in-adults>.

Stolbach, Andrew, and Robert S. Hoffman. "Acute opioid intoxication in adults." UpToDate.com. Jan. 25, 2016. <http://www.uptodate.com/contents/acute-opioid-intoxication-in-adults>.

United States. Centers for Disease Control and Prevention. "Injury Prevention & Control: Opioid Overdose." Mar. 14, 2016. <http://www.cdc.gov/drugoverdose/data/
index.html>.

United States. Centers for Disease Control and Prevention. National Center for Injury Prevention and Control. "Populations at Risk for Opioid Overdose." Apr. 12, 2012. <http://www.fda.gov/downloads/drugs/newsevents/ucm300859.pdf>.

Health Solutions From Our Sponsors